# SDR CALA0001531

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRAP CORRODED IN AFT PIT AT STA 1184 BETWEEN LONGERONS 29R AND 30.  THE STRAP WAS REMOVED AND A NEW STRAP WAS INSTALLED IAW SRM 53-34-0, 51-10-4, 51-10-3, 51-30-2, 51-30-5.
